# SDR SIMA201204801

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 24,342 hours, 22,619 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 7281000501BR9000
- Part serial: 01401
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4458, CREW REPORTED THAT WHILE POWERING UP AT THE GATE THE FLIGHT ATTENDANT’S LIGHTING PANEL DID NOT WORK.  AN ODOR OF BURNING WIRE WAS COMING FROM THAT AREA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD CEILING BALLASTS PER MM 33-21-05.  OPERATIONAL CHECKED GOOD PER MM 33-21-01-700-801-A.  REMOVED AND REPLACED THE PASSENGER COMPARTMENT LIGHTING CONTROL MODULE PER MM 33-21-01.  THE OPERATIONAL CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
